# SDR EIA2004112

- Difficulty date: September 30, 2004
- Submitted: November 2, 2004
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 69,735 hours, 34,328 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DEFECTS  (CRACKS) ON LT AND RT SIDE BS 2231 FRAME ASSY AT MED  NR 5L/R FWD EDGE CUTOUT AREA.  TRIM OUT DAMAGED PORTION, SPLICE REPLACEMENT SECTION OF FRAME STRAP AND REVEAL PANEL ON RHS AND5.  BOEING MESSAGE: I-OJHBI, I-P3MEM, AND I-P8ZPI.  REPETITIVE INSPECTION MONITORED BY ECRA 477-53-102-1.
